RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2019, Volume 105, Issue 1, Pages 84–94 (Mi mz11782)  

Second-Order Tangent-Valued Forms

K. V. Polyakova

Immanuel Kant Baltic Federal University, Kaliningrad

Abstract: Tangent-valued forms, tangent and cotangent vectors of the first and the second order are considered. For an affine connection, second-order tangent-valued (vertical and horizontal) forms determining linear operators in the second-order tangent and cotangent spaces are constructed.

Keywords: tangent-valued form, second-order tangent and cotangent spaces, affine connection.

DOI: https://doi.org/10.4213/mzm11782

Full text: PDF file (450 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2019, 105:1, 71–79

Bibliographic databases:

UDC: 514.76
Received: 27.08.2017
Revised: 11.01.2018

Citation: K. V. Polyakova, “Second-Order Tangent-Valued Forms”, Mat. Zametki, 105:1 (2019), 84–94; Math. Notes, 105:1 (2019), 71–79

Citation in format AMSBIB
\Bibitem{Pol19}
\by K.~V.~Polyakova
\paper Second-Order Tangent-Valued Forms
\jour Mat. Zametki
\yr 2019
\vol 105
\issue 1
\pages 84--94
\mathnet{http://mi.mathnet.ru/mz11782}
\crossref{https://doi.org/10.4213/mzm11782}
\elib{http://elibrary.ru/item.asp?id=36603827}
\transl
\jour Math. Notes
\yr 2019
\vol 105
\issue 1
\pages 71--79
\crossref{https://doi.org/10.1134/S0001434619010085}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000464727500008}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85064273163}


Linking options:
  • http://mi.mathnet.ru/eng/mz11782
  • https://doi.org/10.4213/mzm11782
  • http://mi.mathnet.ru/eng/mz/v105/i1/p84

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:137
    References:19
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019